Boundary Control of Exponentially Stable Infinite-Dimensional Systems in Hilbert Space

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionBoundary Control of Exponentially Stable Infinite-Dimensional Systems in Hilbert Space
    Original languageEnglish
    Title of host publicationPluralism in Distributed Parameter Systems. 2-6 July 2001, Faculty of Mathematical Sciences, University of Twente Enschede, The Netherlands
    Pages73-74
    Publication statusPublished - 2001
    Publication typeA4 Article in a conference publication

    Publication forum classification

    • No publication forum level

    Cite this